MathSciNet Relay Station
MathSciNet bibliographic data
MR917826 65D05 (65D15)
Weiser, Alan; Zarantonello, Sergio E. A note on piecewise linear and multilinear table interpolation in many dimensions. Math. Comp. 50 (1988), no. 181, 189–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement